Zur Berechnung der Eigenwerte der Sphäroiddifferentialgleichung.

F.W. Schäfke; H. GROH

Numerische Mathematik (1962/63)

  • Volume: 4, page 310-312
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Schäfke, F.W., and GROH, H.. "Zur Berechnung der Eigenwerte der Sphäroiddifferentialgleichung.." Numerische Mathematik 4 (1962/63): 310-312. <http://eudml.org/doc/131539>.

author = {Schäfke, F.W., GROH, H.},
journal = {Numerische Mathematik},
keywords = {numerical analysis},
pages = {310-312},
title = {Zur Berechnung der Eigenwerte der Sphäroiddifferentialgleichung.},
url = {http://eudml.org/doc/131539},
volume = {4},
year = {1962/63},

AU - Schäfke, F.W.
TI - Zur Berechnung der Eigenwerte der Sphäroiddifferentialgleichung.
JO - Numerische Mathematik
PY - 1962/63
VL - 4
SP - 310
EP - 312
KW - numerical analysis
UR - http://eudml.org/doc/131539
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.